×

Convergence of the reduction method for singular integral equations on closed Lyapunov contours. (Russian) Zbl 0695.65077

Mat. Issled. 108, 10-18 (1989).
[For the entire collection see Zbl 0671.00017.]
The problems of suggestion and theoretical validation of the convergence of the reduction method for singular integral equations on closed Lyapunov contours are discussed.
The convergence rate of the reduction method for full singular integral equations is improved. A calculation scheme is created and its theoretical validation with matrix and operator coefficients is given.
Three theorems on uniqueness and convergence of the solution are proved and the corresponding evaluation of approximate and exact solutions is given.
Reviewer: S.Spassov

MSC:

65R20 Numerical methods for integral equations
45E05 Integral equations with kernels of Cauchy type

Citations:

Zbl 0671.00017
Full Text: EuDML